# SDR 4EZF20250215001

- Difficulty date: February 10, 2025
- Submitted: February 15, 2025
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 417
- Aircraft time: 43,307 hours, 51,483 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23080031
- Part serial: 4700
- Condition: Defective
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW PIREP: RIGHT ENGINE WOULD NOT START  - AFTER TROUBLESHOOTING MAINTENANCE REPLACED THE RT STARTER GENERATOR & GCU. OPERATIONAL TEST PERFORMED OK FOR SERVICE.
